# SDR SWAA2022072720757

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 11 BS 344+6; BS 344+10. / [01] CRACK FOUND ON FWD CABIN PASSENGER INTERCOSTAL AT LBL 11 BS 344+6 FOUND TO BE OUT OF LIMIT IAW SRM 53-10-51-1A-1 PAR 4B FIG 105 C; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[02] REMOVED PASSENGER CABIN FWD INTERCOSTAL AT LBL 11 BS 344+6; BS 344+10 PER SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS; NO CRACKS ALLOWED PER SRM 53-10-51-1A-1 PAR 4B FIG 105 C;[04] RECIVED NEW INTERCOSTAL ITEM 141A5410-148 LOT1496637-1 LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 11 BS 344 TO BS 360; WL 208 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400.- OK TO INSTALL.-;[05] UPDATED PART REMOVED;[06] VERIFIED ACTION #4; OK TO INSTALL GIVEN;[07] INSTALLED NEW INTERCOSTAL IN PASSENGER CABIN FWD AT LBL 11 BS 344 TO BS 360; WL 208 . IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400.;[08] VERIFIED CORRECTIVE ACTION 7 INSTALLATION;[09] TASK COMPLETE
